This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Deliberate Self-Poisoning Following Fluvoxamine-Neuroleptics Combination

Siow-Ann Chong and Andrew Cheong

Published: December 31, 1999

Article Abstract

Letter to the Editor

Sir: Akathisia with suicidal ideation has been reported to be associated with 2 selective serotonin reuptake inhibitors, fluoxetine and sertraline. We report a case of deliberate selfpoisoning following the development of akathisia after the introduction of fluvoxamine treatment.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 60

Quick Links: Depression (MDD) , Suicide

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Clinical and Practical Psychopharmacology

Skeletal and Dental Fractures Associated With Electroconvulsive Therapy

Recent data suggest the risk of skeletal or dental fracture with ECT may be as low as...

Read More...